# SDR 06FDEA2780

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 37,827 hours, 8,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSP ON RIGHT WING TANK AT THE END OF STRINGER 42 AT WING STA XORS 629.  REPAIR CARRIED OUT AT CRACK FOUND DURING HFEC INSP ON RT WING TANK, END OF STRINGER 42, WING STA XORS 629 AS PER SRM 57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
